# SDR 2001FA0000408

- Difficulty date: January 19, 2001
- Submitted: October 19, 2001
- Operation: General aviation
- Aircraft: N316
- Make and model: Amtr CHRISEAGLE2
- Aircraft serial: 419
- Engine: Lyc IO360A1C
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE FAILURE, STRIPPED RIB.  CAUSE: UNDETERMINED, PENDING EVALUATION BY MFG.
